MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 15 G BD¿ INTERLINK® LEVER LOCK CANNULA; NEEDLELESS IV CONNECTION SYSTEM

BECTON DICKINSON MEDICAL SYSTEMS 15 G BD¿ INTERLINK® LEVER LOCK CANNULA; NEEDLELESS IV CONNECTION SYSTEM
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation : investigation summary: lot number history review / dhr review.Lot number unknown; therefore lot history and dhr review could not be performed.Based on no photo/ no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion : lot number history review / dhr review lot number unknown; therefore lot history and dhr review could not be performed.Based on no photo/ no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: no root cause can be determined as no samples or photos were received.
 
Event or Problem Description
It was reported that a bd 15 g bd¿ interlink® lever lock cannula was found leaking.It is unknown when the leakage occurred.No report of injury or medical intervention was reported.

Brand Name
15 G BD¿ INTERLINK® LEVER LOCK CANNULA
Common Device Name
NEEDLELESS IV CONNECTION SYSTEM
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key6989196
Report Number1213809-2017-00236
Device Sequence Number16531355
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2016
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;